# SDR Z5FA2013051741701

- Difficulty date: May 12, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N417CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0090
- Aircraft time: 6,139 hours, 4,463 cycles
- Engine: Wilint FJ443A
- Engine time: 5,858 hours, 4,308 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Starter Gen
- Condition: Failed
- Location: Rt Engine
- Part time: 5,858 hours, 4,308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT EXPERIENCED A RT ENGINE GENERATOR FAILURE.  GENERATOR WOULD NOT RESET.  WHILE DIVERTING THE FUEL PUMPS CAME ON AUTOMATICALLY, THE IGNITERS CAME ON, LOSS OF POWER, AND ENGINE VIBRATION ON THE RT ENGINE.  THE CREW DECIDED TO DECLARE AN EMERGENCY AND LANDED.  ACFT LANDING WAS UNEVENTFUL.   FUEL OBSERVED LEAKING FROM THE RT ENGINE.  MX R & R RT STARTER GENERATOR, CARBON SEAL AND RUNNER.  R & R BROKEN ENGINE FUEL LINE FROM THE FCU TO THE OIL/FUEL HEAT EXCHANGER.  REPLACED ALL FIXED RIGID FUEL LINES.  ENGINE RUNS AND LEAK CHECKS WERE GOOD.
